Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 62, Issue 1  


A relationship between mixed discriminants and the joint spectrum of a family of commuting operators in finite-dimensional space
Yu. Ya. Agranovich, O. T. Azizova
3
Structure of cohomology modules of linear bundles over $G/B$
A. M. Adamovich
10
Approximation to the Sobolev classes $W_q^r$ of functions of several variables by bilinear forms in $L_p$ for $2\le q\le p\le\infty$
M. Babayev
18
Hyperspaces of nowhere topologically complete spaces
T. O. Banakh, R. Cauty
35
A problem in the theory of formations of finite groups
A. F. Vasil'ev
52
Uniqueness theorems for some classes of functions with zero spherical means
V. V. Volchkov
59
Billiards in rational polygons: Periodic trajectories, symmetries and $d$-stability
Ya. B. Vorobets
66
A representation of one-dimensional attractors of $A$-diffeomorphisms by hyperbolic homeomorphisms
V. Z. Grines
76
Asymptotic behavior of the resolvent of an unstable Volterra equation with kernel depending on the difference of the arguments
V. A. Derbenev, Z. B. Tsalyuk
88
Varieties of affine Kac–Moody algebras
M. V. Zaicev
95
Convergence of a sequence of weakly regular set functions
V. M. Klimkin, T. A. Sribnaya
103
Asymptotic analysis of certain classes of singularly perturbed problems on the semiaxis
Yu. A. Konyaev, Yu. S. Fedorov
111
Injective and projective objects in the category of locally compact modules over the ring of integral values of a global field
N. I. Kryuchkov
118
Four counterexamples to the Fubini theorem
A. V. Uglanov
124
Counterexample to Peano's theorem in infinite-dimensional $F'$-spaces
S. A. Shkarin
128
Some properties of subexponential distributions
A. L. Yakymiv
138

Brief Communications
Weak convergence for a class of rapidly oscillating functions
A. A. Amosov
145
Method of Lyapunov functions for almost-periodic systems
S. M. Dobrovolskii, R. K. Romanovskii
151
New examples of tubular minimal surfaces of arbitrary codimension
V. A. Klyachin
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021